Alert archive / Missouri / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 70, NWS Kansas City, MO
NWS Kansas City, MO issued this severe thunderstorm warning at May 25, 2016, 11:00 PM CDT for Doniphan County, Kansas; Andrew County, Holt County, Nodaway County, Missouri. It was in force for 45 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 25, 2016, 11:00 PM CDT (04:00 UTC)
- Expired
- May 25, 2016, 11:45 PM CDT
- In force
- 45 min
- Issued by
- NWS Kansas City, MO
- Area
- Storm-based polygon
- Hail
- 1.5 in
- Wind
- 60.0 mph
Counties Doniphan County, KS, Andrew County, MO, Holt County, MO, Nodaway County, MO
The radar
The Topeka radar (KTWX), 145 km from the middle of the area, began a volume at 04:01 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Topeka, KS (KFOE), launched 00:00Z, 4.0 hours before the alert went out and 121 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1565 J/kg
- Mixed-layer CIN
- -119 J/kg
- Mixed-layer LCL
- 1239 m above ground
- 0-6 km bulk shear
- 36 kt
- 0-1 km storm-relative helicity
- 92 m²/s²
- 0-3 km storm-relative helicity
- 192 m²/s²
- Significant tornado parameter
- 0.5
- Supercell composite
- 11.3
The text
As transmitted.
194
WUUS53 KEAX 260400
SVREAX
KSC043-MOC003-087-147-260445-
/O.NEW.KEAX.SV.W.0070.160526T0400Z-160526T0445Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1100 PM CDT WED MAY 25 2016
THE NATIONAL WEATHER SERVICE IN PLEASANT HILL HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHERN DONIPHAN COUNTY IN NORTHEASTERN KANSAS...
WESTERN ANDREW COUNTY IN NORTHWESTERN MISSOURI...
SOUTH CENTRAL NODAWAY COUNTY IN NORTHWESTERN MISSOURI...
SOUTHEASTERN HOLT COUNTY IN NORTHWESTERN MISSOURI...
* UNTIL 1145 PM CDT
* AT 1100 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR WHITE
CLOUD...OR 7 MILES NORTHWEST OF HIGHLAND...MOVING NORTHEAST AT 30
MPH.
HAZARD...PING PONG BALL SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
DAMAGE TO ROOFS...SIDING...WINDOWS...AND VEHICLES. EXPECT
WIND DAMAGE TO ROOFS...SIDING...AND TREES.
* LOCATIONS IMPACTED INCLUDE...
HIGHLAND...OREGON...FOREST CITY...FILLMORE...WHITE CLOUD...
GRAHAM...FORTESCUE AND IOWA POINT.
THIS INCLUDES INTERSTATE 29 BETWEEN MILE MARKERS 59 AND 82.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
LARGE HAIL AND DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND
LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY.
LIGHTNING IS ONE OF NATURES LEADING KILLERS. REMEMBER...IF YOU CAN
HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 4024 9499 3990 9487 3980 9534 4000 9534
4000 9531 4003 9535 4003 9539
TIME...MOT...LOC 0400Z 239DEG 28KT 3993 9536
HAIL...1.50IN
WIND...60MPH
$$
JULY2 follow-up statements
581
WWUS53 KEAX 260426
SVSEAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1126 PM CDT WED MAY 25 2016
KSC043-MOC003-087-147-260445-
/O.CON.KEAX.SV.W.0070.000000T0000Z-160526T0445Z/
DONIPHAN KS-ANDREW MO-NODAWAY MO-HOLT MO-
1126 PM CDT WED MAY 25 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1145 PM CDT
FOR NORTHERN DONIPHAN...WESTERN ANDREW...SOUTH CENTRAL NODAWAY AND
SOUTHEASTERN HOLT COUNTIES...
AT 1125 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER FOREST
CITY... OR 8 MILES NORTH OF HIGHLAND...MOVING NORTHEAST AT 35 MPH.
HAZARD...PING PONG BALL SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
DAMAGE TO ROOFS...SIDING...WINDOWS...AND VEHICLES. EXPECT
WIND DAMAGE TO ROOFS...SIDING...AND TREES.
LOCATIONS IMPACTED INCLUDE...
HIGHLAND...OREGON...FOREST CITY...FILLMORE...WHITE CLOUD...GRAHAM...
FORTESCUE AND IOWA POINT.
THIS INCLUDES INTERSTATE 29 BETWEEN MILE MARKERS 59 AND 82.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
LARGE HAIL AND DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND
LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY.
LIGHTNING IS ONE OF NATURES LEADING KILLERS. REMEMBER...IF YOU CAN
HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 4024 9499 3990 9487 3980 9534 4000 9534
4000 9531 4003 9535 4003 9539
TIME...MOT...LOC 0425Z 240DEG 32KT 3999 9524
HAIL...1.50IN
WIND...60MPH
$$
JULY014
WWUS53 KEAX 260452
SVSEAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1152 PM CDT WED MAY 25 2016
KSC043-MOC003-087-147-260502-
/O.EXP.KEAX.SV.W.0070.000000T0000Z-160526T0445Z/
DONIPHAN KS-ANDREW MO-NODAWAY MO-HOLT MO-
1152 PM CDT WED MAY 25 2016
...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN DONIPHAN...WESTERN
ANDREW...SOUTH CENTRAL NODAWAY AND SOUTHEASTERN HOLT COUNTIES HAS
EXPIRED...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE AREA.
THEREFORE THE WARNING HAS BEEN ALLOWED TO EXPIRE.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 400 AM CDT FOR
NORTHEASTERN KANSAS...AND NORTHWESTERN MISSOURI.
REMEMBER...A SEVERE THUNDERSTORM WARNING STILL REMAINS IN EFFECT FOR
EASTERN HOLT COUNTY UNTIL 1215 AM CDT.
LAT...LON 4024 9499 3990 9487 3980 9534 4000 9534
4000 9531 4003 9535 4003 9539
TIME...MOT...LOC 0448Z 239DEG 28KT 3999 9524
$$
JULYWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Kansas City, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at May 25, 6:33 PM CDT, 4 hours 27 minutes earlier.
Area forecast discussion, May 25, 6:33 PM CDT, 4 hours 27 minutes before
Area Forecast Discussion National Weather Service Kansas City/Pleasant Hill MO 633 PM CDT WED MAY 25 2016 .Discussion... Issued at 342 PM CDT WED MAY 25 2016 Short Term (Today through Friday night): Showers and thunderstorms from this morning/early afternoon have dissipated and the remainder of the evening is expected to remain dry. Convection is expected to develop along a dryline out across central Kansas late this afternoon and spread eastward tonight. These storms will be in a weakening phase as they approach the area however the western portion of the CWA may experience scattered showers and thunderstorms tonight. Overnight...a shortwave moving through the base of a trough across the northern Plains will force a back door front towards the area and showers and thunderstorms are expected to develop along this front and sink into northern Missouri. These storms are also expected to be in a weakening phase as they sink into the CWA. The best chance for severe weather will occur late tomorrow afternoon into tomorrow night. This will occur as an upper level trough ejects out into the central High Plains. This will provide the forcing for thunderstorms to develop along a dryline out across western Kansas and then move east-northeastward along a warm front which be progged to extend near the KS/NE border. All modes of severe weather will be possible west of the area with hail and damaging winds the main threats across the local area tomorrow evening into tomorrow night. Storms are expected to continue into Friday morning. The upper level trough will move into the central Plains on Friday and weaken as it does. Consequently, with morning storms helping to limit instability and a weakening trough, severe potential should be minimized. Thunderstorm chances are however expected to continue Friday into Friday night. Extended Term: (Saturday through Wednesday): The extended period looks to be a continuation of the unsettled weather pattern. Saturday and Sunday the upper trough will slowly move through the eastern Plains and into the Midwest continuing scattered thunderstorm chances through the weekend. By the beginning of next week the pattern reverts back to a similar one to the one at the beginning of this week with a trough over the southwestern CONUS and southwesterly flow aloft across the local area. Several shortwaves ejecting out ahead of the trough over the southwestern CONUS will continue scattered thunderstorm chances for the first half of next week. && .Aviation...(For the 00Z TAFS through 00Z Thursday Evening) Issued at 633 PM CDT WED MAY 25 2016 VFR conditions will start the evening, but might give way to just barely MVFR skies as cloud cover out of south central Kansas moves across western Missouri later this evening, which will also bring the onset for any VCTS that might bubble up tonight. Confidence on specific timing is low, but in general think the low level jet tonight should generate some storms somewhere across western Missouri late tonight. Then we could have some lower MVFR clouds stick around through the morning hours before scattering out Thursday afternoon, just in time for afternoon thunderstorm development. Additionally, winds Thursday afternoon might get a little gusty as clouds clear and boundary layer mixing works with a tightening pressure gradient. && .EAX Watches/Warnings/Advisories... KS...None. MO...None. && Discussion...73 Aviation...Cutter
Hazardous weather outlook, May 25, 12:52 PM CDT, 10 hours 8 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 1252 PM CDT WED MAY 25 2016 KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040- 043>046-053-054-261800- ATCHISON KS-MIAMI-LINN KS-DONIPHAN-LEAVENWORTH-WYANDOTTE-JOHNSON KS- ATCHISON MO-NODAWAY-WORTH-GENTRY-HARRISON-MERCER-PUTNAM-SCHUYLER- HOLT-ANDREW-DE KALB-DAVIESS-GRUNDY-SULLIVAN-ADAIR-BUCHANAN-CLINTON- CALDWELL-LIVINGSTON-LINN MO-MACON-PLATTE-CLAY-RAY-CARROLL-CHARITON- RANDOLPH-JACKSON-LAFAYETTE-SALINE-HOWARD-CASS-JOHNSON MO-PETTIS- COOPER-BATES-HENRY- 1252 PM CDT WED MAY 25 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST...NORTH CENTRAL AND WEST CENTRAL MISSOURI...AS WELL AS EXTREME EASTERN KANSAS. .DAY ONE...THIS AFTERNOON AND TONIGHT THUNDERSTORMS ARE POSSIBLE THIS AFTERNOON INTO TONIGHT ACROSS THE OUTLOOK AREA. IF STORMS DO DEVELOP, GUSTY WINDS, SMALL HAIL, AND LOCALLY HEAVY RAINFALL IS POSSIBLE. MORE DETAILED INFORMATION CAN BE ACCESSED AT... HTTP://WWW.WEATHER.GOV/EAX/HWO .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY SEVERAL ADDITIONAL ROUNDS OF THUNDERSTORMS ARE POSSIBLE THURSDAY AND FRIDAY. A FEW OF THESE STORMS COULD BECOME STRONG TO SEVERE. GUSTY TO PERHAPS DAMAGING WINDS AND HAIL WILL BE THE PRIMARY THREATS WITH ANY STRONGER STORM THAT DEVELOPS. LOCALLY HEAVY RAINFALL LEADING TO POSSIBLE MINOR FLOODING MAY ALSO BE A CONCERN IN AREAS THAT SEE MULTIPLE ROUNDS OF STORMS. MORE DETAILED INFORMATION CAN BE ACCESSED AT... HTTP://WWW.WEATHER.GOV/EAX/HWO
The office that day
Everything else NWS Kansas City, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 25, 11:42 PM CDT | Severe Thunderstorm Warning | EAX | Doniphan | 48 min |
| May 26, 12:47 AM CDT | Special Weather Statement | EAX | Wyandotte | 13 min |
| May 26, 2:30 AM CDT | Special Weather Statement | EAX | Atchison | 45 min |
| May 26, 3:59 AM CDT | Special Weather Statement | EAX | Johnson, Wyandotte | 46 min |
| May 26, 8:35 AM CDT | Severe Thunderstorm Warning | EAX | Leavenworth | 25 min |
| May 26, 9:30 AM CDT | Severe Thunderstorm Warning | EAX | Johnson | 30 min |
| May 26, 10:07 AM CDT | River Flood Warning | EAX | Doniphan | 6 days |
| May 26, 10:10 AM CDT | Severe Thunderstorm Warning | EAX | Leavenworth | 35 min |
| May 26, 10:12 AM CDT | River Flood Warning | EAX | Atchison, Leavenworth | 61 hr |
| May 26, 10:12 AM CDT | River Flood Warning | EAX | Leavenworth | 3 days |
| May 26, 10:15 AM CDT | Severe Thunderstorm Warning | EAX | Atchison, Doniphan, Leavenworth | 45 min |
| May 26, 10:24 AM CDT | River Flood Warning | EAX | Miami | 5 days |
| May 26, 10:24 AM CDT | River Flood Warning | EAX | Linn | 6 days |
| May 26, 10:26 AM CDT | Severe Thunderstorm Warning | EAX | Johnson, Wyandotte | 38 min |
| May 26, 10:57 AM CDT | Severe Thunderstorm Warning | EAX | Atchison, Doniphan | 48 min |
| May 26, 11:19 AM CDT | Areal Flood Advisory | EAX | Atchison, Leavenworth | 3 hr |
| May 26, 11:41 AM CDT | Severe Thunderstorm Warning | EAX | Doniphan | 49 min |
| May 26, 12:13 PM CDT | Severe Thunderstorm Warning | EAX | Doniphan | 27 min |
| May 26, 12:26 PM CDT | Severe Thunderstorm Warning | EAX | Johnson, Wyandotte | 49 min |
| May 26, 1:05 PM CDT | Flash Flood Watch | EAX | Atchison, Doniphan, Johnson, Leavenworth, Linn, Miami and 1 more | 38 hr |
| May 26, 1:11 PM CDT | Severe Thunderstorm Warning | EAX | Wyandotte | 49 min |
| May 26, 2:25 PM CDT | Flash Flood Warning | EAX | Atchison, Doniphan, Leavenworth | 3 hr |
| May 26, 2:27 PM CDT | Severe Thunderstorm Warning | EAX | Atchison, Doniphan, Leavenworth | 33 min |
| May 26, 3:14 PM CDT | Severe Thunderstorm Warning | EAX | Leavenworth, Wyandotte | 31 min |
| May 26, 3:32 PM CDT | Tornado Warning | EAX | Leavenworth, Wyandotte | 28 min |
| May 26, 3:47 PM CDT | Flash Flood Warning | EAX | Doniphan, Leavenworth, Wyandotte | 6 hr |
| May 26, 4:00 PM CDT | Tornado Warning | EAX | Leavenworth, Wyandotte | 30 min |
| May 26, 4:14 PM CDT | Special Weather Statement | EAX | Atchison | 46 min |
| May 26, 4:47 PM CDT | Severe Thunderstorm Warning | EAX | Leavenworth | 28 min |
| May 26, 4:56 PM CDT | Severe Thunderstorm Warning | EAX | Leavenworth, Wyandotte | 34 min |
| May 26, 4:59 PM CDT | Flash Flood Warning | EAX | Atchison, Doniphan, Leavenworth | 5 hr |
| May 26, 5:02 PM CDT | Flash Flood Warning | EAX | Johnson, Leavenworth, Wyandotte | 6 hr |
| May 26, 5:07 PM CDT | Severe Thunderstorm Warning | EAX | Johnson, Leavenworth, Wyandotte | 38 min |
| May 26, 5:28 PM CDT | Severe Thunderstorm Warning | EAX | Johnson, Wyandotte | 32 min |
| May 26, 5:43 PM CDT | Severe Thunderstorm Warning | EAX | Johnson | 32 min |
| May 25, 11:10 PM CDT | Special Weather Statement | EAX | Nodaway | 35 min |
| May 25, 11:32 PM CDT | Special Weather Statement | EAX | Atchison | 43 min |
| May 25, 11:49 PM CDT | Severe Thunderstorm Warning | EAX | Atchison, Nodaway | 26 min |
| May 26, 12:28 AM CDT | Severe Thunderstorm Warning | EAX | Andrew, Buchanan, DeKalb | 47 min |
| May 26, 1:11 AM CDT | Special Weather Statement | EAX | Clay, Jackson | 34 min |
| May 26, 1:52 AM CDT | Special Weather Statement | EAX | Adair | 38 min |
| May 26, 3:18 AM CDT | Special Weather Statement | EAX | Platte | 42 min |
| May 26, 8:59 AM CDT | Special Weather Statement | EAX | Platte | 31 min |
| May 26, 9:47 AM CDT | Special Weather Statement | EAX | Ray | 43 min |
| May 26, 10:07 AM CDT | River Flood Warning | EAX | Clay, Jackson, Ray | 7 days |
| May 26, 10:07 AM CDT | River Flood Warning | EAX | Jackson, Lafayette, Ray | 13 days |
| May 26, 10:07 AM CDT | River Flood Warning | EAX | Carroll, Lafayette, Saline | 15 days |
| May 26, 10:07 AM CDT | River Flood Warning | EAX | Carroll, Chariton, Saline | 15 days |
| May 26, 10:08 AM CDT | Severe Thunderstorm Warning | EAX | Ray | 15 min |
| May 26, 10:18 AM CDT | River Flood Warning | EAX | Cass, Henry, Johnson | 3 days |
| May 26, 10:18 AM CDT | River Flood Warning | EAX | Cooper, Saline | 5 days |
| May 26, 10:18 AM CDT | River Flood Warning | EAX | Bates, Cass, Henry | 4 days |
| May 26, 10:36 AM CDT | River Flood Warning | EAX | Buchanan | 4 days |
| May 26, 10:36 AM CDT | River Flood Warning | EAX | Platte | 5 days |
| May 26, 10:36 AM CDT | River Flood Warning | EAX | Platte | 5 days |
| May 26, 10:41 AM CDT | Severe Thunderstorm Warning | EAX | Jackson, Ray | 49 min |
| May 26, 11:03 AM CDT | Severe Thunderstorm Warning | EAX | Lafayette, Ray | 42 min |
| May 26, 11:24 AM CDT | Severe Thunderstorm Warning | EAX | Andrew, Buchanan | 23 min |
| May 26, 12:00 PM CDT | Special Weather Statement | EAX | Lafayette | 45 min |
| May 26, 12:15 PM CDT | Areal Flood Advisory | EAX | Lafayette, Saline | 3 hr |
| May 26, 12:19 PM CDT | Severe Thunderstorm Warning | EAX | Saline | 41 min |
| May 26, 12:45 PM CDT | Severe Thunderstorm Warning | EAX | Clay, Platte | 30 min |
| May 26, 12:50 PM CDT | Severe Thunderstorm Warning | EAX | Chariton, Howard, Saline | 40 min |
| May 26, 1:09 PM CDT | Severe Thunderstorm Warning | EAX | Gentry, Worth | 10 min |
| May 26, 1:26 PM CDT | Severe Thunderstorm Warning | EAX | Chariton, Howard, Randolph, Saline | 19 min |
| May 26, 1:30 PM CDT | Special Weather Statement | EAX | Saline | 45 min |
| May 26, 1:37 PM CDT | Severe Thunderstorm Warning | EAX | Cooper, Saline | 38 min |
| May 26, 1:40 PM CDT | Severe Thunderstorm Warning | EAX | Jackson, Ray | 34 min |
| May 26, 1:41 PM CDT | Areal Flood Advisory | EAX | Chariton, Howard, Saline | 2 hr |
| May 26, 1:42 PM CDT | Special Weather Statement | EAX | Nodaway | 48 min |
| May 26, 1:48 PM CDT | Severe Thunderstorm Warning | EAX | Atchison, Holt, Nodaway, Worth | 30 min |
| May 26, 2:06 PM CDT | Severe Thunderstorm Warning | EAX | Carroll, Lafayette, Ray | 39 min |
| May 26, 2:18 PM CDT | Severe Thunderstorm Warning | EAX | Atchison | 20 min |
| May 26, 2:19 PM CDT | River Flood Warning | EAX | Daviess, Gentry | 68 hr |
| May 26, 2:19 PM CDT | River Flood Warning | EAX | Daviess, Livingston | 3 days |
| May 26, 2:19 PM CDT | River Flood Warning | EAX | Linn, Livingston | 4 days |
| May 26, 2:19 PM CDT | River Flood Warning | EAX | Carroll, Chariton, Linn, Livingston | 5 days |
| May 26, 2:19 PM CDT | River Flood Warning | EAX | Carroll, Chariton | 5 days |
| May 26, 2:56 PM CDT | Severe Thunderstorm Warning | EAX | Andrew, Buchanan, Caldwell, Clay, Clinton, Daviess and 2 more | 49 min |
| May 26, 3:13 PM CDT | Special Weather Statement | EAX | Henry | 32 min |
Nearby
Severe Thunderstorm Warnings in Missouri, 2016Severe Thunderstorm Warnings in Kansas, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.